# SDR 2006UALA00555

- Difficulty date: March 23, 2006
- Submitted: March 28, 2006
- Operation: Air carrier
- Aircraft: N785UA
- Make and model: Boeing 777222
- Aircraft serial: 26954
- Aircraft time: 39,222 hours, 5,996 cycles
- Engine: Pwa PW4090
- System (JASC): 5540 · Rudder Structure
- Part: Hinge Fitting
- Part number: 175W51092
- Condition: Lightning Strike
- Location: Rudder
- Part time: 39,222 hours, 5,996 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTNING STRIKE WAS FOUND ON TOP RUDDER HINGE FITTING IN VERTICAL STAB.  THE FITTING WAS DAMAGED BY LIGHTNING STRIKE AND IT WAS REPLACED.
